Alert archive / Tennessee / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 77, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at May 10, 2008, 9:28 PM CDT for Lawrence County, Tennessee. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2008, 9:28 PM CDT (02:28 UTC)
- Expired
- May 10, 2008, 10:00 PM CDT
- In force
- 32 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
County Lawrence County, TN
The radar
The Northeast Alabama radar (KHTX), 118 km from the middle of the area, began a volume at 02:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 9:50 PM CDT | HAIL 1 | 2 W Lawrenceburg, TN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 7:08 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 2.5 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 85 J/kg
- Mixed-layer CIN
- -216 J/kg
- Mixed-layer LCL
- 1322 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KOHX 110229
SVROHX
TNC099-110300-
/O.NEW.KOHX.SV.W.0077.080511T0228Z-080511T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
928 PM CDT SAT MAY 10 2008
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LAWRENCE COUNTY IN TENNESSEE...
THIS INCLUDES THE CITY OF LAWRENCEBURG...
* UNTIL 1000 PM CDT
* AT 925 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
LORETTO...OR 12 MILES SOUTHWEST OF LAWRENCEBURG...AND MOVING
NORTHEAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
LAWRENCEBURG BY 950 PM CDT...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SUNDAY MORNING FOR
CENTRAL TENNESSEE.
LAT...LON 3511 8757 3539 8739 3527 8721 3525 8722
3522 8720 3521 8722 3518 8722 3502 8743
TIME...MOT...LOC 0228Z 227DEG 26KT 3511 8744
$$
BOYDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 8:55 PM CDT, 33 minutes earlier.
Area forecast discussion, May 10, 8:55 PM CDT, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 855 PM CDT SAT MAY 10 2008 .UPDATE... SUPERCELLS NEAR MEM AND LIT MOVING E OR ESE AND MAINTAINING STRENGTH/SLIGHTLY WEAKENING. OTHER CELLS TO N SHWOING SIGNS OF WEAKENING AS MOVING INTO LESS FAVORABLE ENVIRONMENT. CELL JUST TO OUR SW WAS WARNED ON AND MAY HAVE SOME LARGE HAIL...PROBABLY ALONG WARM FRONT. ELSEWHERE...NOT MUCH HAPPENING ALONG WARM FRONT OVER N AL ATTM. TOR WATCH CONTINUES FOR S COUNTIES TIL 07Z. DONT EXPECT TOO MUCH SEVERE WEATHER UNTIL FRONT/TROF MOVES ACROSS NEAR OR AFTER 06Z. WILL LEAVE ZONES AS IS FOR NOW. && .PREV DISCUSSION... /ISSUED 340 PM CDT SAT MAY 10 2008/ DISCUSSION...LATE THIS AFTERNOON THUNDERSTORMS WERE ONGOING FROM N CENTRAL AR...N INTO CENTRAL MO AND MOVING THIS WAY. A LARGER AREA OF SHOWERS WAS ALSO OCCURRING FROM ABOUT THE MS RIVER...W AND NW FROM THERE. A SURFACE LOW WAS CENTERED ON KS-OK BORDER AREA THIS AFTERNOON AND IS FORECAST TO DEEPEN OVERNIGHT AS IT MOVES ENE INTO W CENTRAL IL BY DAYBREAK. ASSOCIATED UPPER LEVEL TROUGH OVER THE CENTRAL PLAINS IS FORECAST TO INTENSIFY AND CLOSE OFF OVERNIGHT... AS IT MOVES EWD TO CENTRAL IL BY DAYBREAK. AS A RESULT...WIND FIELDS ARE EXPECTED TO INCREASED MARKEDLY THROUGH THE NIGHT IN THE MID AND MAINLY THE UPPER LEVELS. WITH A STRONG VEERING WIND PROFILE DEVELOPING ACROSS THE AREA LATER TONIGHT...AMPLE INSTABILITY AND INCREASING MOISTURE...THE STAGE WILL BE SET FOR A ROUND OF SEVERE WEATHER AND PERHAPS EVEN A FEW TORNADOES ESPECIALLY OVER THE W HALF OF THE AREA. AS A WHOLE...THE MODELS DEVELOP THE MOST INSTABILITY LATE AFTERNOON INTO EARLY THIS EVENING PRIMARILY W OF OUR AREA. AS TIME CONTINUES OVERNIGHT...A NARROWING OF THE STABILITY AXIS IS FORECAST...AS THE COLD FRONT APPROACHES AND THEN MOVES RAPIDLY E ACROSS MOST OF MIDDLE TN BY DAYBREAK. SO THE HIGHEST CHANCES FOR SEVERE WEATHER WILL BE MORE OUR THE W HALF OF OUR COUNTY WARNING AREA TONIGHT. THE LINE OF STORMS WILL PROBABLY ACCELERATE ITS E MOVEMENT THROUGH THE NIGHT IN RESPONSE TO INCREASING MID AND UPPER LEVEL FLOW THAT BECOMES WLY WITH TIME. THE SEVERE WEATHER THREAT SHOULD BE OVER WITH FOR W AND CENTRAL PARTS OF MIDDLE TN BEFORE DAYBREAK...BUT WILL LIKELY CONTINUE FOR A COUPLE OF HOURS AFTER DAYBREAK IN AND NEAR THE CUMBERLAND PLATEAU AREAS. BUT THIS WILL DEPEND ON THE SPEED OF MOVEMENT OF THE COLD FRONT. AFTER THAT...SOME WRAP AROUND MOISTURE IS EXPECTED ON SUN WITH A CHANCE OF SHOWERS. THEN THINGS BEGIN DRYING OUT FROM W TO E ACROSS THE AREA LATER IN THE DAY ON SUN AND SUN NIGHT...WITH A CHANCE OF SHOWERS EARLY SUN NIGHT IN THE E SECTIONS. HIGH PRESSURE WILL TAKE OVER ON MON AND CONTINUE THROUGH THE DAYTIME TUE. ANOTHER COLD FRONT IS FORECAST TO MOVE TO NEAR THE MS RIVER LATE TUE NIGHT AND THEN MOVE SLOWLY E AND EITHER STALL SOMEWHERE OVER THE MID STATE AREA OR DISSIPATE PERHAPS JUST S OF THE MID STATE. MOISTURE AND AN UPPER LEVEL DISTURBANCE WILL GIVE US THE NEXT CHANCE OF PRECIPITATION TUE NIGHT THROUGH WED AND WED NIGHT. SOME DISAGREEMENT BETWEEN THE GFS AND ECMWF MODELS ESPECIALLY THU THROUGH FRI. GFS MODEL PREDICTS A WEAK LOW PRESSURE SYSTEM TO OUR S ON THU ASSOCIATED WITH THE REMAINS OF THE COLD FRONT...AND MOVES THIS LOW NE AND DEVELOPS IT FURTHER. THE ECMWF MODEL DOES FORECAST A LOW...BUT IT IS FURTHER S AND BEGINS DEVELOPING IT WITH TIME...BUT MUCH FURTHER TO OUR SE AND E. WILL DOWNPLAY PRECIP CHANCES A TAD FOR WED NIGHT FROM PREVIOUS FORECAST AND GO WITH A CHANCE OF SHOWERS AND PERHAPS A FEW THUNDERSTORMS...AND CONTINUE THIS THROUGH THU NIGHT AS WELL. THE DISAGREEMENT BETWEEN THE MODELS CONTINUES INTO FRI NIGHT...THEN HIGH PRESSURE IS EXPECTED ACROSS THE AREA ON SAT...WITH A DRY DAY FORECAST. MADE A FEW ADJUSTMENTS TO MAV MOS TEMPS WHERE NEEDED. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 17/MAG
Hazardous weather outlook, May 10, 5:37 AM CDT, 15 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 537 AM CDT SAT MAY 10 2008 TNZ005>011-022>034-056>066-075-077>080-093>095-111045- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 537 AM CDT SAT MAY 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT A SIGNIFICANT OUTBREAK OF SEVERE WEATHER IS POSSIBLE ACROSS MIDDLE TENNESSEE TONIGHT...INCLUDING THE POSSIBILITY FOR ISOLATED TORNADOES. FAMILIES SHOULD REVIEW THEIR STORM SAFETY PLANS NOW...AND KNOW WHERE TO GO IF A TORNADO APPROACHES...OR A WARNING IS ISSUED. A WARM FRONT WILL LIFT NORTHWARD ACROSS WESTERN MIDDLE TENNESSEE LATE TODAY...WITH ISOLATED SEVERE THUNDERSTORMS POSSIBLY DEVELOPING WEST OF THE TENNESSEE RIVER. THE WARM FRONT WILL LIFT ACROSS MOST OF WESTERN AND SOUTHERN PARTS OF THE MID STATE BY MIDNIGHT...AND ACROSS EASTERN AREAS BY EARLY SUNDAY MORNING. A STRONG COLD FRONT WILL THEN SWEEP IN FROM THE WEST... INCREASING THE POSSIBILITY FOR SEVERE THUNDERSTORMS IN THE MID STATE. RIGHT NOW...T LOOKS LIKE WESTERN AND SOUTHERN PARTS OF MIDDLE TENNESSEE WILL LIKELY SEE ISOLATED SEVERE THUNDERSTORMS DEVELOP BY MIDNIGHT...WITH SEVERE THUNDERSTORMS MOST LIKELY OVER EASTERN AREAS AFTER MIDNIGHT. THE SEVERE THUNDERSTORMS WILL PRODUCE LARGE HAIL...DAMAGING WINDS...AND PROBABLY ISOLATED TORNADOES AS WELL. AGAIN...YOU ARE ADVISED TO REMAIN ALERT TO THIS CHANGING WEATHER SITUATION LATE TODAY AND TONIGHT...AND BE PREPARED TO ACT QUICKLY IF SEVERE WEATHER DEVELOPS IN YOUR AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SEVERE STORMS MAY LINGER EARLY SUNDAY OVER EASTERN PARTS OF MIDDLE TENNESSEE...BUT SHOULD END BY MID MORNING. ANOTHER COLD FRONT WILL PUSH INTO THE AREA BY LATE WEEK...AND COULD PRODUCE YET ANOTHER ROUND OF SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER AND EMERGENCY MANAGER ACTIVATION WILL LIKELY BE NEEDED TONIGHT...AND MAY BE REQUIRED LATER IN THE WEEK AS WELL. 19
In the hours before
Special weather statement, May 10, 6:10 PM CDT, 3 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 610 PM CDT SAT MAY 10 2008 TNZ005>011-022>034-056>066-075-077>080-093>095-110115- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN... WAVERLY...DICKSON...ASHLAND CITY...KINGSTON SPRINGS...NASHVILLE... LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO... COOKEVILLE...LIVINGSTON...JAMESTOWN...ALLARDT...LINDEN... LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD... COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...SMITHVILLE... SPARTA...CROSSVILLE...FAIRFIELD GLADE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...TRACY CITY...ALTAMONT...COALMONT... SPENCER...WAYNESBORO...LAWRENCEBURG...PULASKI 610 PM CDT SAT MAY 10 2008 ...A SIGNIFICANT SEVERE WEATHER OUTBREAK IS LIKELY TONIGHT ACROSS ALL OF MIDDLE TENNESSEE... AT EARLY EVENING...A WARM FRONT EXTENDS FROM NORTHEASTERN ARKANSAS ACROSS WESTERN TENNESSEE INTO NORTHWEST ALABAMA. SHOWERS HAVE DEVELOPED ALONG AND NORTH OF THE WARM FRONT ACROSS WESTERN TENNESSEE. AS THE WARM FRONT LIFTS SLOWLY NORTHWARD DURING THE EVENING...THE AIR MASS SOUTH OF THE WARM FRONT WILL BECOME INCREASINGLY UNSTABLE. BY MID EVENING THE WARM FRONT WILL HAVE LIFTED FURTHER NORTHWARD INTO MIDDLE TENNESSEE. STORMS THAT DEVELOP SOUTH OF THE WARM FRONT WILL BE IN AN ENVIRONMENT THAT WILL BE CONDUCIVE FOR RAPID DEVELOPMENT... WITH SOME STORMS BECOMING SUPER CELLULAR...WITH LARGE HAIL AND DAMAGING WINDS...ALONG WITH ISOLATED TORNADOES. AS THE COLD FRONT AND A DEEPENING UPPER TROUGH APPROACHES FROM THE WEST DURING THE LATE EVENING...LOOK FOR ONGOING SEVERE STORMS...TO MOVE INTO WESTERN MIDDLE TENNESSEE ALONG THE TENNESSEE RIVER BETWEEN 11 PM CDT AND MIDNIGHT...AND THEN MOVE TO ALONG INTERSTATE 65 BETWEEN 1 AND 2 AM CDT...AND THEN MOVE ONTO THE CUMBERLAND PLATEAU BETWEEN 3 AND 4 AM CDT. THESE STORMS WILL BE MORE WIDESPREAD WITH DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES. MIDDLE TENNESSEANS SHOULD PAY CLOSE ATTENTION TO THE LATEST WEATHER INFORMATION CONCERNING THIS DEVELOPING SEVERE WEATHER EVENT. YOU SHOULD KNOW WHERE TO GO SHOULD A TORNADO WARNING BE ISSUED FOR YOUR AREA. PLAN AHEAD AND KEEP A BATTERY POWERED FLASHLIGHT HANDY... JUST IN CASE THE POWER GOES OUT. AVOID BEING CAUGHT OUTSIDE DURING SEVERE WEATHER...AND...REMEMBER...NEVER TRY AND OUT RUN A TORNADO IN YOUR CAR. ONE OF THE SAFEST PLACES TO BE DURING A TORNADO IS ON THE LOWEST FLOOR OF A SUBSTANTIAL STRUCTURE...PREFERABLY UNDER GROUND. BE SURE TO HAVE A NOAA WEATHER RADIO WITH AN ALARM WHILE YOU SLEEP TONIGHT. IT COULD SAVE YOUR LIFE. BOYD
Special weather statement, May 10, 7:41 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 741 PM CDT SAT MAY 10 2008 TNZ005>011-022>034-056>066-075-077>080-093>095-110145- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN... WAVERLY...DICKSON...ASHLAND CITY...KINGSTON SPRINGS...NASHVILLE... LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO... COOKEVILLE...LIVINGSTON...JAMESTOWN...ALLARDT...LINDEN... LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD... COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...SMITHVILLE... SPARTA...CROSSVILLE...FAIRFIELD GLADE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...TRACY CITY...ALTAMONT...COALMONT... SPENCER...WAYNESBORO...LAWRENCEBURG...PULASKI 741 PM CDT SAT MAY 10 2008 ...TORNADO WATCH FOR SOUTHERN MIDDLE TENNESSEE UNTIL 2 AM CDT... THUNDERSTORMS ARE BEGINNING TO FORM IN THE VICINITY OF A WARM FRONT DRAPED ACROSS NORTHWEST ALABAMA. THE WARM FRONT WILL BEGIN LIFTING NORTHWARD INTO SOUTHERN MIDDLE TENNESSSEE DURING THE EARLY EVENING. AT THE SAME TIME...SUPERCELL THUNDERSTORMS ARE UPSTREAM...NOW CROSSING THE MISSISSIPPI RIVER INTO WESTERN TENNESSEE. THESE STORMS WILL MOVE EAST SOUTHEAST...AND INTO WESTERN AREAS OF MIDDLE TENNESSEE LATER THIS EVENING. THE ATMOSPHERE ACROSS MIDDLE TENNESSEE WILL DESTABILIZE THROUGH THE EVENING...AND WITH THE APPROACHING UPPER LEVEL TROUGH...ALONG WITH AN INTENSIFYING LOW LEVEL JET...SEVERE THUNDERSTORMS WITH DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES ARE EXPECTED IN MIDDLE TENNESSEE TONIGHT. MIDDLE TENNESSEANS SHOULD PAY CLOSE ATTENTION TO THE LATEST WEATHER INFORMATION CONCERNING THIS DEVELOPING SEVERE WEATHER EVENT. YOU SHOULD KNOW WHERE TO GO SHOULD A TORNADO WARNING BE ISSUED FOR YOUR AREA. PLAN AHEAD AND KEEP A BATTERY POWERED FLASHLIGHT HANDY... JUST IN CASE THE POWER GOES OUT. AVOID BEING CAUGHT OUTSIDE DURING SEVERE WEATHER...AND...REMEMBER...NEVER TRY AND OUT RUN A TORNADO IN YOUR CAR. ONE OF THE SAFEST PLACES TO BE DURING A TORNADO IS ON THE LOWEST FLOOR OF A SUBSTANTIAL STRUCTURE...PREFERABLY UNDER GROUND. BE SURE TO HAVE A NOAA WEATHER RADIO WITH THE ALARM FEATURE ON WHILE YOU SLEEP TONIGHT. IT COULD SAVE YOUR LIFE. BOYD
Special weather statement, May 10, 8:57 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 857 PM CDT SAT MAY 10 2008 TNZ005>011-022>034-056>066-075-077>080-093>095-110300- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN... WAVERLY...DICKSON...ASHLAND CITY...KINGSTON SPRINGS...NASHVILLE... LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO... COOKEVILLE...LIVINGSTON...JAMESTOWN...ALLARDT...LINDEN... LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD... COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...SMITHVILLE... SPARTA...CROSSVILLE...FAIRFIELD GLADE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...TRACY CITY...ALTAMONT...COALMONT... SPENCER...WAYNESBORO...LAWRENCEBURG...PULASKI 857 PM CDT SAT MAY 10 2008 ...TORNADO WATCH FOR SOUTHERN MIDDLE TENNESSEE UNTIL 2 AM CDT... THE WARM FRONT THAT HAS BEEN DRAPED ACROSS SOUTHWEST TENNESSEE AND NORTHERN MISSISSIPPI FOR THE LAST SEVERAL HOURS HAS STARTED TO LIFT NORTHEAST...AND AT 845 PM CDT...WAS LOCATED FROM ABOUT JACKSON TENNESSEE TO HUNTSVILLE ALABAMA. A NOTED INCREASE IN THE SHOWERS AND THUNDERSTORMS HAS OCCURRED DURING THE LAST HOUR ALONG THE FRONT. ITS DIFFICULT TO SAY AT THIS TIME...HOW FAR NORTH THE FRONT WILL COME MIDDLE TENNESSEE...BUT THUNDERSTORMS ARE EXPECTED TO FIRE ALONG THE FRONT DURING THE NEXT HOUR...AND INTENSIFY...POSSIBLY BECOMING SEVERE AS THEY MOVE NORTHEAST AT 25 MPH. A SEVERE THUNDERSTORM WARNING IS IN EFFECT FOR COUNTIES IN WEST TENNESSEE JUST TO THE WEST OF PERRY COUNTY. IF YOU LIVE IN PERRY COUNTY IN MIDDLE TENNESSEE...STAY TUNED TO NOAA WEATHER RADIO FOR A POSSIBLE WARNING DURING THE NEXT HALF HOUR. BOYD
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 9:01 PM CDT | Severe Thunderstorm Warning | OHX | Perry, Wayne | 44 min |
| May 10, 9:22 PM CDT | Severe Thunderstorm Warning | OHX | Wayne | 23 min |
| May 10, 9:41 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence, Wayne | 34 min |
| May 10, 9:56 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence | 34 min |
| May 10, 10:13 PM CDT | Severe Thunderstorm Warning | OHX | Giles | 32 min |
| May 10, 10:51 PM CDT | Severe Thunderstorm Warning | OHX | Wayne | 39 min |
| May 10, 11:02 PM CDT | Tornado Warning | OHX | Wayne | 43 min |
| May 10, 11:08 PM CDT | Severe Thunderstorm Warning | OHX | Marshall | 19 min |
| May 10, 11:25 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence | 35 min |
| May 10, 11:31 PM CDT | Tornado Warning | OHX | Lawrence, Wayne | 44 min |
| May 10, 11:57 PM CDT | Tornado Warning | OHX | Giles | 37 min |
| May 11, 12:15 AM CDT | Severe Thunderstorm Warning | OHX | Coffee | 15 min |
| May 11, 3:52 AM CDT | Wind Advisory | OHX | Bedford, Benton, Cannon, Cheatham, Clay, Coffee and 33 more | 18 hr |
| May 11, 7:20 AM CDT | Severe Thunderstorm Warning | OHX | Fentress, Overton, Pickett | 25 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.